# SDR GUUA03130701

- Difficulty date: March 13, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 23,745 hours, 28,478 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Contaminated
- Location: Vent Blower
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9286, DURING FLIGHT AIRCRAFT HAS NAUSEATING OIL SMELL COMING FROM VENTS.  REPLACED FORWARD AND AFT VENT BLOWER FILTERS.
